On the Kramers problem in the kinetic theory of a molecular gas
Doklady Akademii Nauk, Tome 320 (1991) no. 5, pp. 1069-1072
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_5_a7,
author = {A. V. Bogdanov and D. A. Shapiro},
title = {On the {Kramers} problem in the kinetic theory of a molecular gas},
journal = {Doklady Akademii Nauk},
pages = {1069--1072},
year = {1991},
volume = {320},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_5_a7/}
}
A. V. Bogdanov; D. A. Shapiro. On the Kramers problem in the kinetic theory of a molecular gas. Doklady Akademii Nauk, Tome 320 (1991) no. 5, pp. 1069-1072. http://geodesic.mathdoc.fr/item/DAN_1991_320_5_a7/